# SDR AALA20170922008

- Difficulty date: September 21, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 25,597 hours, 10,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 663 BULKHEAD WEB, RBL 40 TO 45.64.  REPAIRED IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.
